Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A priori limitations for solutions of Monge-Ampère equations. II


Author: Hans Lewy
Journal: Trans. Amer. Math. Soc. 41 (1937), 365-374
MSC: Primary 35B45; Secondary 35J60
MathSciNet review: 1501906
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B45, 35J60

Retrieve articles in all journals with MSC: 35B45, 35J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501906-9
Article copyright: © Copyright 1937 American Mathematical Society